Pacific Journal of Mathematics

On the representation of operators by convolutions integrals.

J. D. Weston

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1453-1468.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038085

Mathematical Reviews number (MathSciNet)
MR0123190

Zentralblatt MATH identifier
0097.10401

Subjects
Primary: 47.25

Citation

Weston, J. D. On the representation of operators by convolutions integrals. Pacific J. Math. 10 (1960), no. 4, 1453--1468. https://projecteuclid.org/euclid.pjm/1103038085


Export citation

References

  • [1] S. Banach, Theore des operations lineaires, Warsaw, 1932.
  • [2] R. E. Edwards, Representationtheorems for certain functional operators, Pacific J. Math., 7 (1957), 1333-1339.
  • [3] H Konig und J. Meixner, LineareSysteme und lineare Transformationen,Math. Nachrichten, 19 (1958), 265-322.
  • [4] E. C. Titchmarsh, Theory of Fourier integrals, Oxford, 1937.
  • [5] J. D. Weston, Positive perfect operators, Proc. London. Math. Soc. (3), 10 (1960), 545-565.
  • [6] J. D. Weston, Characterizations of Laplace transformsund perfect operators, Archive for Rational Mechanics and Analysis, 3 (1959), 348-354.
  • [7] J. D. Weston, Operational calculus and generalized functions, Proc. Roy. Soc. A, 250 (1959), 460-471.
  • [8] A. C. Zaanen, Theory of integration, Amsterdam, 1958.